Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


low cd4
Oct 30, 2005

dear Doctor,

Please could you help explain this trend to me.

I have been + since 2000 and fell really sick this year for close to five months.

prio to my admision in hospital, cd4 was 123 and VL 137 000.

Developped all types of complications i.e TB, hepatities, Diabities etc.

Today I am out of hospital with a VL of less than 50 (undictable) but with a cd4 of 70 (less than a 100).

I cant really understand what is going on and what should I do.

I am on efavir and douvir since june 2005.

The only side effect i have noticed is swollen legs and don't know if it is related to low calcium.

thanks

Response from Dr. Holodniy

I am not sure what your question is. You have had a great response to treatment, even though your CD4 count has slid a bit. You don't indicate how long you have been on treatment. Another number to know is the CD4 percent. You may have an increasing CD4 percent (which is good), even though your absolute number has declined somewhat. I would hang in there and I suspect your CD4 count will continue to increase.



Previous
Hepatitis Exposure and Vaccination
Next
ABS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement